Article (Scientific journals)
Comparison theorems for Kan, faintly universal and strongly universal derived functors
GOVZMANN, Alisa; PISTALO, Damjan; PONCIN, Norbert
2022In Surveys in Mathematics and its Applications, 17, p. 397-429
Peer Reviewed verified by ORBi
 

Files


Full Text
HoCatDerFunFinal.pdf
Author preprint (431.21 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
GOVZMANN, Alisa ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
PISTALO, Damjan ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
PONCIN, Norbert ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
External co-authors :
no
Language :
English
Title :
Comparison theorems for Kan, faintly universal and strongly universal derived functors
Publication date :
15 December 2022
Journal title :
Surveys in Mathematics and its Applications
ISSN :
1842-6298
Publisher :
University Constantin Brancusi of Targu-Jiu, Romania
Volume :
17
Pages :
397-429
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 17 August 2021

Statistics


Number of views
190 (40 by Unilu)
Number of downloads
74 (17 by Unilu)

Scopus citations®
 
1
Scopus citations®
without self-citations
0

Bibliography


Similar publications



Contact ORBilu